Complexité algébrique
Publications mathématiques et informatique de Rennes no. 4  (1985), p. 96-122
@article{PSMIR_1985___4_96_0,
     author = {Maurras, Jean-Fran\c cois},
     title = {Complexit\'e alg\'ebrique},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {4},
     year = {1985},
     pages = {96-122},
     zbl = {0617.68043},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1985___4_96_0}
}
Maurras, Jean-François. Complexité algébrique. Publications mathématiques et informatique de Rennes, no. 4 (1985), pp. 96-122. http://www.numdam.org/item/PSMIR_1985___4_96_0/

1 A. Bachem and M. Grostchel, "New Aspects of Polyhedral Theory" Rep. n° 79149-OR, Institut Für Okonometrie und Operation Research. Bonn Universität. | Zbl 0481.90063

2 C. Berge "Graphes et Hypergraphes", Dunod, Paris 1970. | MR 357173 | Zbl 0213.25702

3 G.B. Dantzig "Linear Programming and Extensions", Princeton University Press, Princeton, New Jersey, 1963. | MR 201189 | Zbl 0997.90504

4 G.B. Dantzig "All shortest routes in a graph", Proc. I.C.C. Conference on Theory of Graph, Rome Gordon and Breach, N.Y. p. 91-92. | MR 221981 | Zbl 0189.24104

5 E.W. Djikstra "A note on linear problems in connection with Graphs", Numerische Math. 1 . pp. 169-271.

6 J. Edmonds "Paths, Trees and Flowers", Can. J. Math. 17 (1965) 449-467. | MR 177907 | Zbl 0132.20903

7 J. Edmonds "Systems of Distincts Representatives and Linear Algebra", J. Res. Nat. Bur. Stds. B 71 B (1967) 241-245. | MR 229540 | Zbl 0178.03002

8 J. Edmonds and R.M. Karp , "Theoritical Improvements in Algorithmic Efficiency for Network Flow Problems", J. ACM 19 (1972) 248-264. | Zbl 0318.90024

9 L.R. Ford and D.R. Fulkerson, "Flows in Networks", Princeton University Press, Princeton, New Jersey. | Zbl 0106.34802

10 D.R. Fulkerson "An out of Kilter Method for Minimal Cost Flow Problem", Siam J. Appl. Math., 9 (1961) 18-27. | Zbl 0112.12401

11 M.R. Garey, D.S. Johnson, "Computers and Intractability..." W.H. Freeman and Co. San Francisco (1979). | MR 519066 | Zbl 0411.68039

12 L.G. Kachian "A Polynomial Algorithm in Linear Programming", Soviet Math. Dokl., 20 (1979) 191-194. | Zbl 0409.90079

13 R.M. Karp "Reducibility Among Combinatorial Problems", in Complexity of Computer Computations, R.E. Miller et. al (éds), Plenum Press, New-York, 1972. | MR 378476 | Zbl 0366.68041

14 J.F. Maurras "Bons Algorithmes, Vieilles Idées", Note E d F, HR 320320, 1978.

15 J.F. Maurras and K. Truemper and M. Akrül, "Polynomial Algorithms For a class of Linear Programs, Math. Programming, 21 (1981) 121-136. | MR 623833 | Zbl 0509.90056

16 G.L. Miller "Riemann's Hypothesis and Test for Primality", Proc. of the Seventh Annual ACM Symp. on Theory of Computing (1971) pp. 234-239. | MR 480296 | Zbl 0365.68052

17 G.J. Minty "Monotone Networks", Proc. Roy. Soc. London, SER. A. 257 (1960) 194-212. | MR 120163 | Zbl 0093.42106

18 M.O. Rabin "Probabilistic Algorithms" in Algorithms and Complexity, J.F. Traub ed., Academic Press., New-York, 1976. | MR 464678 | Zbl 0384.60001

19 N.Z. Shor "Convergence Rate of the Gradient Descent with Dilatation of the space", Cybernetics 6 (1970) 102-108. | Zbl 0243.90038

20 B.L. Van Der Wanden, "Modern Algebra", Frederick Ungar Publishing Co. New-York, 1950. | Zbl 0039.00902